# SDR 96FDEA00280

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, -2) ON LOWER FLANGE OF FLOOR BEAM IN NUTPLATE HOLES AT BS 600 LBL 20 TO RBL 26 WL 200.  *S/D*  REMOVED AND CORRODED AREA FROM LBL 17 TO RT SKIN FABRICATED AND INSTALLED REPAIR PARTS PER FDE SRM 53-10-18 FIG 2.
